# SDR MDR03019

- Difficulty date: July 21, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: CFCRN
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- System (JASC): 6410 · Tail Rotor Blades
- Part: Strap
- Part number: 6516100025101
- Condition: Cracked
- Location: Tail Rotor Blade
- Part time: 2,120 hours
- Component: Blade
- Component part number: 6516100001043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STRAP IS CRACKED ON THE OUTBOARD SIDE OF THE BLADE APPROXIMATELY 9.187 INCHES FROM THE TRAILING EDGE OF THE BLADE.  THE CRACK STARTS AT THE CUFF END OF THE BLADE AND EXTENDS TOWARDS THE TIP END OF THE BLADE APPROXIMATELY 1 INCH.  THE CRACKS START WHERE THE LEADING EDGE OF THE FAIRING.  PN 6516100011042 (ON THE OUTBOARD SIDE), SLIDES BETWEEN THE STRAP, PN 6516000025101 AND THE CHANNEL ASSY, PN 65160-00029-081. CAUSE: UNKNOWN
